Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 18, 2015Glascock County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 18, 2015, 8:47 PM EDT for Glascock County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 8:47 PM EDT (00:47 UTC)
Expired
Jul 18, 2015, 9:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Glascock County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WWUS82 KFFC 190047
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT SAT JUL 18 2015
 
GAZ062-075-190115-
GLASCOCK GA-WARREN GA-
847 PM EDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK AND WARREN COUNTIES
UNTIL 915 PM EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WARRENTON...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD 
           TO GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...GIBSON...REESE...BEALL SPRINGS AND BASTONVILLE. 

LAT...LON 3327 8243 3318 8257 3327 8277 3343 8266
      3338 8254 3335 8255 3336 8253 3334 8250
      3334 8245 3331 8239
TIME...MOT...LOC 0047Z 303DEG 10KT 3332 8265 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 7:33 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 18, 7:33 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT SAT JUL 18 2015

.PREV DISCUSSION... /ISSUED 306 PM EDT SAT JUL 18 2015/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

EASTERN PERIPHERY OF THE UPPER RIDGE POSITIONED OVER THE SOUTHEAST...
ALLOWING WEAK IMPULSES TO FOCUS SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE SOUTHERN APPALACHIANS. HAVE CONTINUED TO ADVERTISE SLIGHT
CHANCE TO CHANCE POPS EACH AFTERNOON AND EVENING...BUT WITH NO REALLY
DEFINED FEATURES IN THE UPPER FLOW...STORMS ARE POSSIBLE ANYWHERE IN
THE CWA.

HOT TEMPERATURES CONTINUE...AND WITH MODELS HINTING AT SLIGHTLY
WARMER TEMPERATURES IN THIS SET OF MODEL RUNS FOR SUNDAY...A LARGER
AREA OF CRITICAL HEAT INDEX VALUES ARE POSSIBLE. WILL ALLOW THE
OVERNIGHT SHIFT TO EVALUATE LATEST GUIDANCE AND MODEL TRENDS TO
DETERMINE THE EXTENT OF THE HEAT INDEX AREA...BUT A HEAT ADVISORY
WILL BE NECESSARY.

31

LONG TERM /MONDAY THROUGH SATURDAY/...

ONLY MINOR ADJUSTMENTS MADE TO THE LONG TERM FORECAST GRIDS FOR THIS
CYCLE. MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE
SEASONAL NORMALS AND SCATTERED...GENERALLY DIURNAL...THUNDERSTORM
DEVELOPMENT EACH DAY THROUGH THE PERIOD. PLEASE SEE THE PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION /SUNDAY NIGHT THROUGH
FRIDAY/...

MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM PERIOD. UPPER
LEVEL RIDGING DOMINATES THE GULF COAST STATES...AND MODELS ARE NOW
KEEPING NEARLY ZONAL FLOW ACROSS THE FORECAST AREA. A WEAK SURFACE
FRONT APPROACHES THE FORECAST AREA...BUT WASHES OUT ACROSS NORTH GA.
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO FIRE DURING PEAK HEATING HOURS. AFTERNOON HIGHS WILL
CONTINUE IN THE MID 90S THROUGH THE WEEK.

ATWELL

&&

.AVIATION...
00Z UPDATE...
WILL HAVE TO WATCH CONVECTION TO THE NW CLOSELY.
OTHERWISE...DIURNAL CU AND SCT SHRA/TSRA EXPECTED TOMORROW
AFTERNOON. CHANCES ARE TOO SMALL TO MENTION AT THIS TIME. WINDS
SHOULD REMAIN ON THE WEST SIDE.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE WITH CONVECTION. HIGH CONFIDENCE REMAINING
ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  98  74  97 /  20  30  20  20
ATLANTA         76  95  77  94 /  20  30  10  30
BLAIRSVILLE     68  90  69  89 /  20  30  10  30
CARTERSVILLE    73  96  72  94 /  20  30  10  20
COLUMBUS        77  97  77  96 /  20  30  20  30
GAINESVILLE     75  95  75  94 /  20  30  10  20
MACON           75  98  75  98 /  20  30  20  30
ROME            73  96  73  96 /  20  30  10  20
PEACHTREE CITY  73  95  72  94 /  20  30  10  30
VIDALIA         75  97  75  97 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 18, 12:00 PM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SAT JUL 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA...MAINLY BETWEEN 2 PM AND 8 PM.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS SUNDAY THROUGH THURSDAY. STRONG GUSTY WINDS...
FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN
HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 18, 7:32 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT SAT JUL 18 2015

GAZ020-031-032-190015-
COBB GA-PAULDING GA-BARTOW GA-
732 PM EDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR COBB...PAULDING AND BARTOW
COUNTIES UNTIL 815 PM EDT...

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CARTERSVILLE...MOVING SOUTH AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...DALLAS...KENNESAW...ACWORTH...EUHARLEE...EMERSON...
BURNT HICKORY RIDGE...DUE WEST...NEW HOPE...CROSS ROADS AND
STILESBORO.

LAT...LON 3423 8477 3399 8459 3389 8489 3405 8494
      3408 8492 3408 8495 3415 8497
TIME...MOT...LOC 2332Z 337DEG 13KT 3413 8484
Special weather statement, Jul 18, 7:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SAT JUL 18 2015

GAZ030-031-041-190030-
PAULDING GA-HARALSON GA-POLK GA-
757 PM EDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PAULDING...HARALSON AND POLK
COUNTIES UNTIL 830 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARAGON...OR 9 MILES EAST OF CEDARTOWN...
MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
           TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...ARAGON...BRASWELL...YORKVILLE...FISH CREEK...VAN WERT...
ANTIOCH...SENEY AND EUBANK LAKE.

LAT...LON 3409 8516 3408 8515 3409 8512 3407 8495
      3385 8488 3386 8520
TIME...MOT...LOC 2357Z 281DEG 16KT 3402 8508
Special weather statement, Jul 18, 8:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT SAT JUL 18 2015

GAZ031-032-043-190100-
COBB GA-PAULDING GA-DOUGLAS GA-
834 PM EDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR COBB...PAULDING AND DOUGLAS
COUNTIES UNTIL 900 PM EDT...

AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIRAM...OR NEAR DALLAS...MOVING SOUTHEAST AT
20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DOUGLASVILLE...DALLAS...SMYRNA...POWDER SPRINGS...AUSTELL...HIRAM...
LITHIA SPRINGS...CHAPEL HILL...SWEETWATER CREEK STATE PARK...
BROWNSVILLE...MABLETON AND NEW GEORGIA.

LAT...LON 3381 8495 3394 8489 3387 8454 3375 8458
      3365 8469
TIME...MOT...LOC 0034Z 294DEG 20KT 3386 8482
Local storm report, Jul 18, 8:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     CARTERSVILLE            34.17N  84.80W
07/18/2015                   BARTOW             GA   911 CALL CENTER

            SEVERAL TREES DOWN INCLUDING ONE ON A HOUSE.

&&

EVENT NUMBER FFC1500557

BAKER
Local storm report, Jul 18, 8:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     ACWORTH                 34.07N  84.68W
07/18/2015                   COBB               GA   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

EVENT NUMBER FFC1500558

BAKER
Special weather statement, Jul 18, 8:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT SAT JUL 18 2015

GAZ062-075-190115-
GLASCOCK GA-WARREN GA-
847 PM EDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK AND WARREN COUNTIES
UNTIL 915 PM EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WARRENTON...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
           TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...GIBSON...REESE...BEALL SPRINGS AND BASTONVILLE.

LAT...LON 3327 8243 3318 8257 3327 8277 3343 8266
      3338 8254 3335 8255 3336 8253 3334 8250
      3334 8245 3331 8239
TIME...MOT...LOC 0047Z 303DEG 10KT 3332 8265

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Paulding26 min
Jul 19, 4:03 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Jul 19, 12:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 19, 1:32 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 19, 2:03 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more29 hr
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 19, 2:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 19, 2:37 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 19, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 19, 2:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 19, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 19, 3:07 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 19, 3:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 19, 4:14 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 19, 4:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Jul 19, 4:36 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler24 min
Jul 19, 4:42 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 19, 4:48 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCGreene, Morgan31 min
Jul 19, 5:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler25 min
Jul 19, 5:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 19, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 19, 5:32 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler43 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens24 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 5:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 19, 5:55 PM EDTSevere Thunderstorm WarningFFCSumter35 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCLaurens44 min
Jul 19, 6:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jul 19, 6:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jul 19, 6:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp40 min
Jul 19, 6:55 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.